Jump to content
Acne.org

Frizk

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Frizk

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi, I have been on a very low dose of isotretinoin starting out with 10mg/daily and have now bumped up to 20mg/day. As I started reading about the side effects of the drug I started to stress about erectile dysfunction since I experienced not too long ago problem with maintaining an erection but this might be related to have been drinking heavily that day. Anyways, now I'm stressing up myself about it and can't stop thinking about it whether I have problems with it or just making it up in my head. Is there any possibility to experience erectile dysfunction and especially on such a low dose of this drug? Is there anyway I can get a clear answer whether i have it or not, doctor? Can this drug make you start thinking in another way and stressing you up for nothing?
  2. Hi, Background: I'm a male in the 20's that have had flawless skin up until I turned 19 when I was going through a bad break up and other negative things striking at the same. I started getting skin-colored bumps on my cheeks and I started to pick them but they all became inflamed red cysts that left huge scars. From that point I went through a year of cysts only on my cheeks and awful scarring but started to calm down with time to white heads. Anyways, I started a course of very low dose accutane as I started getting clogged pores on my jaw line and cheeks which all became inflamed with time but a part from that my acne was mild. I was on 30mg/week to start with and later on jumped to 10mg/day and I cleared up pretty good despite having small white heads weekly. After being living in a very humid and warm country I started getting skin colored bumps again aon my cheeks and jawline which became cysts and left scars with uneven skin. I have been on 10mg/day on Accutane for 7 weeks now and have had this pores coming out but left scars. As I'm only in week 7 I have had more of these skin-colored bumps showing up on my cheeks and I'm not quite sure if they are being pushed up to the surface or if I am getting more of those even though I'm on accutane as I think Ive already gone through my initial breakout? Would appreciate any feedback. Thanks
×